Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 20 of 34 found articles
 
 
  Global bounded weak solutions to a degenerate quasilinear attraction–repulsion chemotaxis system with rotation
 
 
Title: Global bounded weak solutions to a degenerate quasilinear attraction–repulsion chemotaxis system with rotation
Author: Wang, Yilong
Appeared in: Computers & mathematics with applications
Paging: Volume 72 (2016) nr. 9 pages 15 p.
Year: 2016
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 20 of 34 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands